New properties for certain integral operators

Aabed Mohammed, Maslina Darus

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

The purpose of the present paper is to use the so-called pre-Schwarzian derivatives to obtain some properties of certain integral operator. We first establish the relationships between the two integral operators Fn and Fγ1,...,γn, which were given by Breaz and Breaz [1], and Breaz et. al [2] respectively, under the familiar classes of starlike of order α, S*(α) and convex functions of order α, K(α). Furthermore, some other properties of the integral operator Fγ1,...,γn by using the concept of the norm and pre-Schwarzian derivatives are obtained.

Original languageEnglish
Pages (from-to)2101-2109
Number of pages9
JournalInternational Journal of Mathematical Analysis
Volume4
Issue number41-44
Publication statusPublished - 2010

Fingerprint

Integral Operator
Schwarzian Derivative
Convex function
Norm
Class
Relationships
Concepts

Keywords

  • Analytic and univalent functions
  • Convex functions
  • Integral operators
  • Pre-Shwarzian derivatives
  • Starlike functions
  • Uniformly locally univalent

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

New properties for certain integral operators. / Mohammed, Aabed; Darus, Maslina.

In: International Journal of Mathematical Analysis, Vol. 4, No. 41-44, 2010, p. 2101-2109.

Research output: Contribution to journalArticle

@article{fabd684e4208485a908d43db60024bc3,
title = "New properties for certain integral operators",
abstract = "The purpose of the present paper is to use the so-called pre-Schwarzian derivatives to obtain some properties of certain integral operator. We first establish the relationships between the two integral operators Fn and Fγ1,...,γn, which were given by Breaz and Breaz [1], and Breaz et. al [2] respectively, under the familiar classes of starlike of order α, S*(α) and convex functions of order α, K(α). Furthermore, some other properties of the integral operator Fγ1,...,γn by using the concept of the norm and pre-Schwarzian derivatives are obtained.",
keywords = "Analytic and univalent functions, Convex functions, Integral operators, Pre-Shwarzian derivatives, Starlike functions, Uniformly locally univalent",
author = "Aabed Mohammed and Maslina Darus",
year = "2010",
language = "English",
volume = "4",
pages = "2101--2109",
journal = "International Journal of Mathematical Analysis",
issn = "1312-8876",
publisher = "Hikari Ltd.",
number = "41-44",

}

TY - JOUR

T1 - New properties for certain integral operators

AU - Mohammed, Aabed

AU - Darus, Maslina

PY - 2010

Y1 - 2010

N2 - The purpose of the present paper is to use the so-called pre-Schwarzian derivatives to obtain some properties of certain integral operator. We first establish the relationships between the two integral operators Fn and Fγ1,...,γn, which were given by Breaz and Breaz [1], and Breaz et. al [2] respectively, under the familiar classes of starlike of order α, S*(α) and convex functions of order α, K(α). Furthermore, some other properties of the integral operator Fγ1,...,γn by using the concept of the norm and pre-Schwarzian derivatives are obtained.

AB - The purpose of the present paper is to use the so-called pre-Schwarzian derivatives to obtain some properties of certain integral operator. We first establish the relationships between the two integral operators Fn and Fγ1,...,γn, which were given by Breaz and Breaz [1], and Breaz et. al [2] respectively, under the familiar classes of starlike of order α, S*(α) and convex functions of order α, K(α). Furthermore, some other properties of the integral operator Fγ1,...,γn by using the concept of the norm and pre-Schwarzian derivatives are obtained.

KW - Analytic and univalent functions

KW - Convex functions

KW - Integral operators

KW - Pre-Shwarzian derivatives

KW - Starlike functions

KW - Uniformly locally univalent

UR - http://www.scopus.com/inward/record.url?scp=78650429246&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=78650429246&partnerID=8YFLogxK

M3 - Article

VL - 4

SP - 2101

EP - 2109

JO - International Journal of Mathematical Analysis

JF - International Journal of Mathematical Analysis

SN - 1312-8876

IS - 41-44

ER -